Show simple item record

dc.contributor.authorSong, Yihong*
dc.contributor.authorBaker, Christopher T. H.*
dc.date.accessioned2009-06-23T08:40:24Z
dc.date.available2009-06-23T08:40:24Z
dc.date.issued2004-06-01
dc.identifier.citationJournal of Mathematical Analysis and Applications, 2004, 294(1), pp. 310-333en
dc.identifier.issn0022-247Xen
dc.identifier.issn1096-0813en
dc.identifier.doi10.1016/j.jmaa.2004.02.019
dc.identifier.urihttp://hdl.handle.net/10034/71235
dc.descriptionThis article is not available through ChesterRep.en
dc.language.isoenen
dc.publisherElsevieren
dc.relation.urlhttp://www.elsevier.com/wps/find/journaldescription.cws_home/622886/description#descriptionen
dc.subjectstabilityen
dc.subjectasymptotic stabilityen
dc.subjectdiscrete Volterra equationsen
dc.subjectresolvent matrixen
dc.subjectfundamental matrixen
dc.titleLinearized stability analysis of discrete Volterra equationsen
dc.typeArticleen
dc.contributor.departmentSuzhou University ; University College Chesteren
dc.identifier.journalJournal of Mathematical Analysis and Applications


Files in this item

Thumbnail
Name:
Publisher version

This item appears in the following Collection(s)

Show simple item record